# SDR YENA2025120201159

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. STR23L AND FR68 AT AFT GALLEY AREA.  PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. STR23L AND FR68 AT AFT GALLEY AREA IAW SRM A320 53-41-14-300-001 THIS REPAIR IS CATEGORY A  AND FURTHER INSPECTION. 

;
